Vermont, 2005Flood in Vermont, November 30, 2005
November 30, 2005 · NWS ALY · 1 event in 1 county or zone
1 flood, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before the first event at Nov 30, 9:50 AM EST, 25 minutes earlier.
Area forecast discussion, Nov 30, 9:50 AM EST, 25 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ALBANY NY
950 AM EST WED NOV 30 2005
.950 AM UPDATE...UPDATE TO DROP FFA. WILL MENTION ONGOING FLOODING
BUT IT IS BEGINNING TO WIND DOWN. TEMPERATURE TRENS UPDATED.
ZFP/GRIDS SOON.
&&
.645 AM UPDATE...SHORT TERM (TODAY)...WILL UPDATE FORECASTS TO
SIGNIFICANTLY LOWER THE POPS FOR ANY LINGERING SHOWERS THIS MORNING
AND AFTERNOON. RADAR SHOWS PCPN HAS JUST ABOUT ENDED/MOVED OUT. REST
OF FORECAST UNCHANGED.
&&
.PREV DISCUSSION...
SHORT TERM (TODAY THROUGH FRIDAY)...AS MUCH AS 3-4 INCHES OF RAIN
HAS FALLEN IN THE CATSKILLS...SOUTHERN GREENS AND BERKSHIRES
OVERNIGHT WITH MANY FLOOD WARNINGS CURRENTLY IN EFFECT. STILL
MONITORING SLOWER RESPONDING STREAMS AND AREAS DOWNSTREAM OF MAJOR
RESERVOIRS FOR FURTHER FLOOD WARNINGS...SO WILL CONTINUE THE FLOOD
WATCH EVEN THOUGH MOST OF THE RAIN WILL BE OVER WITH BY 5 TO 6 AM.
WILL TAPER OFF THE SHOWERS/RAIN FROM WEST TO EAST WITH ONLY A
CHANCE OR SLIGHT CHANCE OF SHOWERS BY THIS AFTERNOON.
SMALL RIDGE WILL TRY TO BUILD INTO THE AREA TONIGHT AND THURSDAY
WITH DRY WEATHER PREVAILING. A STRONG SURFACE LOW DEVELOPS OVER
EASTERN MAINE BY THURSDAY NIGHT IN RESPONSE TO AN UPPER LEVEL TROF
MOVING EAST THROUGH THE GREAT LAKES. THIS WILL RESULT IN AN
INCREASINGLY STRONG CYCLONIC FLOW OF COLD AIR ACROSS THE REGION BY
FRIDAY. IN RESPONSE TO THE UPPER LOW PASSAGE THURSDAY NIGHT...WILL
INCLUDE A CHANCE OF SNOW SHOWERS THROUGH FRIDAY...WITH SNOW SHOWERS
LIKELY IN LAKE ENHANCED AREAS EAST OF LAKE ONTARIO.
&&
.LONG TERM (FRIDAY NIGHT THROUGH TUESDAY)...LEFT EARLIER FORECAST
UNCHANGED FOR THIS PERIOD.
&&
.AVIATION....WIDESPREAD MVFR CONDITIONS IN THE EARLY MORNING HOURS
WITH SOME IFR OVER HIGHER ELEVATIONS ESPECIALLY EAST OF THE HUDSON
RIVER. CONDITIONS WILL IMPROVE TO VFR FROM WEST TO EAST THIS MORNING
AND SHOULD BE VFR OVER MOST OF THE REGION BY NOONTIME. MVFR AND
ISOLATED IFR MAY CONTINUE OVER HIGHER TERRAIN INTO THE EVENING
HOURS. WINDS WILL GENERALLY BE FROM THE WEST 5 TO 15 MPH.
&&
.HYDROLOGY...AS MUCH AS 3-4 INCHES OF RAIN HAS FALLEN IN THE
CATSKILLS...SOUTHERN GREENS AND BERKSHIRES OVERNIGHT WITH MANY FLOOD
WARNINGS CURRENTLY IN EFFECT. SEE CURRENT FLOOD WARNINGS AND
STATEMENTS. STILL MONITORING SLOWER RESPONDING STREAMS AND AREAS
DOWNSTREAM OF MAJOR RESERVOIRS FOR FURTHER FLOOD WARNINGS...SO WILL
CONTINUE THE FLOOD WATCH EVEN THOUGH MOST OF THE RAIN WILL BE OVER
WITH BY 5 TO 6 AM.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE
MA...NONE
NY...NONE
VT...NONE
&&
Hazardous weather outlook, Nov 30, 5:05 AM EST, 5 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
505 AM EST WED NOV 30 2005
CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-011200-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-
EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-
WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-
WESTERN WINDHAM-EASTERN WINDHAM-
505 AM EST WED NOV 30 2005
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.
.DAY ONE...TODAY AND TONIGHT.
FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON. SEE FLOOD WATCH
STATEMENT FOR DETAILS. ALSO SEE FLOOD WARNING STATEMENTS FOR
FLOODING THAT IS ALREADY OCCURRING.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER...REPORTS
OF RAINFALL OF MORE THAN AN INCH...NEAR BANKFULL OR ABOVE BANKFULL
RIVERS SHOULD BE REPORTED TO THE NATIONAL WEATHER SERVICE AT
ALBANY.
Flood, Bennington
- When
- November 30, 10:15 AM EST to 4:30 PM EST
- Where
- Bennington forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 44.800, -73.283
On November 30, the Walloomsac River had minor flooding at Bennington. The river crested at 8.51 feet at 12:30 PM EST.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heavy Snow in Montana, November 30, 20053 injured · 1 event
- Winter Weather in South Dakota, November 30, 200521 events
- Flood in New York, November 30, 2005$20,000 · 1 event
- Flood in Pennsylvania, November 30, 2005$20,000 · 1 event
- Winter Weather in Iowa, November 30, 200511 events
- Winter Weather in Minnesota, November 30, 20058 events
- High Wind in Colorado, November 30, 200562 kt wind · 5 events
- Heavy Snow in Washington, November 30, 20054 events
- Flooding in New York, November 30, 20053 events
- Heavy Snow in South Dakota, November 30, 20053 events
- Flooding in New York, November 30, 2005$10,000 · 2 events
- Winter Weather in Nebraska, November 30, 20052 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5485563.